A converse Lyapunov theorem for discrete-time systems with disturbances

Zhong Ping Jiang, Yuan Wang

Research output: Contribution to journalArticlepeer-review

Abstract

A converse Lyapunov theorem was presented for discrete-time systems with disturbances. Periodic systems, time-invariant systems and globally asymptotically stable (GAS) systems are also investigated. It was shown that a smooth Lyapunov function existed for a family of time-varying discrete systems if these systems were globally asymptotically stable.

Original languageEnglish (US)
Pages (from-to)49-58
Number of pages10
JournalSystems and Control Letters
Volume45
Issue number1
DOIs
StatePublished - Jan 15 2002

Keywords

  • Converse Lyapunov theorem
  • Discrete time
  • Global stability
  • Lyapunov functions
  • Nonlinear systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A converse Lyapunov theorem for discrete-time systems with disturbances'. Together they form a unique fingerprint.

Cite this